Itchy Skin Accompanied By Joint Pain When Treating Spinal TB?

Illustration of Itchy Skin Accompanied By Joint Pain When Treating Spinal TB?
Illustration: Itchy Skin Accompanied By Joint Pain When Treating Spinal TB? creakyjoints.org

Hello. Let me introduce myself to Fendi, 26 years. About a month ago I had just had a large abscess in the left abdomen with a previous diagnosis of vertebral / spinal tuberculosis. Incision wound without stitches and until now still comes out with a low-intensity fluid (almost dry) with a wound that is also almost closing.2 weeks after this operation I started to consume OAT and my Spine has gradually improved, even though it does not hurt at all. But the side effects that I experienced were: 1. Itching in almost the entire body including the head and genital area accompanied by rashes. The skin becomes dark and dry, dull3. Pain that almost disrupts daily activities in the following joints of the body: shoulders, fingers, knees and upper bones of the heel4. Numb part of the left thigh. What I want to ask is: Is it natural that the symptoms above are a side effect of my TB treatment (side effects of OAT) or maybe they are natural symptoms that arise after surgery and healing process? Thank you for the response and information.

1 Answer:

Hello Fendi, thank you for asking at HealthReplies.com.

Reading your current complaint, the complaint might be caused by several possible causes such as:

Ongoing bone TB infection Side effects of OAT Allergy OAT Viral infections and others Because of the possibility of these symptoms there are several kinds, it is recommended that you do further tests with a doctor who is currently treating your disease to make sure there is no history of the disease and drugs that are missed because of your complaint may be related to these things. When you see a doctor, the doctor will re-evaluate your condition and may ask you to do some further tests to determine the cause of your complaint. After being evaluated and determined whether the cause is and whether it is related to the history of the disease or treatment you are currently undergoing, then the doctor will provide therapy that suits your condition.

For the time being your OAT consumption is consistent with the dosage and recommendations because in principle the treatment of TB infection in any organ must be in accordance with the dosage and treatment schedule. Get enough rest and eat nutritious foods to help increase endurance. Treat post-operative wounds so that they remain clean and dry so the healing process can take place better. If you feel the complaint is getting worse, contact your doctor immediately.

I hope this helps.

: by

Related Question

What Sign?

What Sign?

(12 months ago)

I Got Married Last March 3rd. Lately I Often Feeling My Lower Belly Navel I Often Cramp Like Translucent To The Waist I Feel Like I Want Menstruation But No Menstruation, Ordinary ...

Treatment For Scabies On The Buttocks?

Treatment For Scabies On The Buttocks?

(12 months ago)

How do you get rid of scabies that is on the buttocks?...

Treatment To Treat Epididymitis?

Treatment To Treat Epididymitis?

(1 year ago)

I have already discussed the pain that I experienced and the history in the title ( u003ca href = “https: //www.HealthReplies.com/community/topic/agak-nyeri-saat-dish-air-sma...

Leave a Reply

Your email address will not be published. Required fields are marked *